Correlation and duopoly

Gerard-Varet, L.A. and Moulin, H. (1978) Correlation and duopoly. Journal of Economic Theory, 19(1), pp. 123-149. (doi:10.1016/0022-0531(78)90059-5)

Full text not currently available from Enlighten.

Abstract

No abstract available.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Moulin, Professor Herve
Authors: Gerard-Varet, L.A., and Moulin, H.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Journal of Economic Theory
Publisher:Elsevier
ISSN:0022-0531
ISSN (Online):1095-7235

University Staff: Request a correction | Enlighten Editors: Update this record